# SDR SWAA2013012111633

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 29,134 hours, 17,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500C LBL 19, FWD SIDE INTERCOSTAL ATTACH BRACKET IS CRACKED.  REMOVED CRACKED ANGLE, DRILLED UP AND INSTALLED NEW ANGLE AT STA 500C LBL 19 FWD SIDE IAW SRM 51-40-02 AND DRAWING 143A7505.  APPLIED CIC IAW SRM 51-20-01.
